RUS  ENG
Полная версия
ЖУРНАЛЫ // Журнал вычислительной математики и математической физики // Архив

Ж. вычисл. матем. и матем. физ., 2025, том 65, номер 6, страницы 1328–1343 (Mi zvmmf12024)

Статьи, опубликованные в английской версии журнала

A uniform numerical method for solving a singularly perturbed neutral delay differential equation

Y. Ekinci, E. Cimen, M. Cakir

Van Yuzuncu Yil University, 65080, Van, Turkey

Аннотация: In this paper, we deal with a singularly perturbed neutral-type delay differential problem. To solve this problem numerically, we construct a novel difference scheme on a layer-adapted mesh with the finite difference method by using interpolated quadrature rules with remainder terms in integral form. We prove that this scheme is first-order uniformly convergent with respect to the small perturbation parameter in discrete maximum norm. We also present numerical experiments which confirm the theoretical findings.

Ключевые слова: delay differential equation, initial value problem, finite difference method, error estimate, uniform convergence.

Поступила в редакцию: 06.12.2024
Исправленный вариант: 07.02.2025
Принята в печать: 27.03.2025

Язык публикации: английский


 Англоязычная версия: Computational Mathematics and Mathematical Physics, 2025, 65:6, 1328–1343


© МИАН, 2025